TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

A generalization of the extending property for semimodules via weakly supplement subsemimodules

* ,

* Corresponding author · click or hover a name for details

pp. 2421–2430Vol. 29Issue 6June 2026DOI: 10.47974/JDMSC-2702 Crossmark XML
Received:
01 Nov 2025
Published Online:
13 Jun 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2702
Pages:
2421–2430

Abstract

This work introduces and investigates a generalization of extending semimodules via weak-supplement subsemimodules. An S-semimodule L is called weakly-supplement extending (shortly, 𝓌𝓈e—semimodule) if every subsemimodule of L is essential in a weakly-supplement subsemimodule of L. We asserted that the class of 𝓌𝓈e-semimodules properly contains both extending and lifting semimodules. Analogously to extending semimodules, this paper gives many characterizations of 𝓌𝓈e-semimodules. We showed that L is wse-semimodule if and only if each closed subsemimodule of L is a weakly supplement subsemimodule of L. Moreover, we discussed the relation of wse-semimodule and its relation with other known classes of semimodule, such as ⨁-supplemented, lifting, and uniform semimodules. We inspected whether the 𝓌𝓈e-semimodule property is satisfied under direct sum, subsemimodule, epimorphic image, and inverse image.

Keywords

Subject Classifications

16Y6016Y80

References

[1] J. S. Golan, Theory of Semirings with Applications in Mathematics and Theoretical Computer Science, Pitman Monogr. Surveys Pure Appl. Math., Longman Scientific and Technical, Harlow (1992).
[2] K. Głazek, A Guide to the Literature on Semirings and Their Applications in Mathematics and Information Sciences: With Complete Bibliography, Dordrecht: Kluwer Academic Publishers (2002).
[3] S. A. Alhashemi, “Extending Semimodules and Some of Their Generalizations,” (Ph.D. thesis), University of Babylon, Babil, Iraq (2022).
[4] A. H. A. Khaleq and A. M. A. Alhossaini, “Distributive semimodules: Theory, properties, and extensions,” Journal of Kufa for Mathematics and Computer, vol. 10, no. 2, pp. 90–96 (2023).
[5] A. J. Naeemah and S. A. Al-Saadi, “Strongly extending semimodules over a semiring,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 27, no. 5, pp. 1677–1687 (2024).
[6] K. S. H. Aljebory and A. M. A. Alhossaini, “Almost injective semimodules,” Iraqi Journal of Science, vol. 64, no. 9, pp. 4634–4643 (2023).
[7] A. Faris and S. A. Al-Saadi, “Fully stable semirings and related concepts,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 28, no. 4-A, pp. 1025–1030 (2025).
[8] N. X. H. Tuyen and H. X. Thang, “On superfluous subsemimodules,” Georgian Mathematical Journal, vol. 10, no. 4, pp. 763–770 (2003).
[9] M. Sall, L. Fall, and D. Sow, “On S-lifting semimodules over semirings,” in Scientific Days of Doctoral School of Mathematics and Computer Sciences International Conference, Cham, Switzerland: Springer Nature, pp. 147–160 (2023).
[10] M. M. T. Altaee and A. M. A. Alhossaini, “Supplemented and π-projective semimodules,” Iraqi Journal of Science, vol. 61, no. 6, pp. 1479–1487 (2020).
[11] M. Sall, M. Barry, and L. Fall, “On small subtractive and projective semimodules over zero-sum semiring,” JP Journal of Algebra, Number Theory and Applications, vol. 61, no. 2, pp. 117–134 (2023).
[12] K. Pawar, “A note on essential subsemimodules,” New Trends in Mathematical Sciences, vol. 1, no. 2, pp. 18–21 (2013).
[13] A. J. Naeemah and S. A. Al-Saadi, “The class of semimodules with direct summands are stable,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 28, no. 4-B, pp. 1281–1289 (2025).
[14] A. M. A. Alhossaini and Z. A. H. Aljebory, “On p-duo semimodules,” Journal of University of Babylon, Pure and Applied Sciences, vol. 26, no. 4 (2018).
[15] S. N. Il’in, “On injective envelopes of semimodules over semirings,” J. Algebra Appl., vol. 15, no. 7, Art. no. 1650122 (2016).
[16] S. H. Alsaebari and A. M. Alhossaini, “Nearly injective semimodules,” Journal of University of Babylon for Pure and Applied Sciences, vol. 27, no. 1, pp. 11–31 (2019).
[17] A. J. Naeemah and S. A. Al-Saadi, “Stable-extending semimodules over semirings,” in AIP Conference Proceedings, vol. 3264, no. 1, p. 050110, AIP Publishing LLC (Mar. 2025).
[18] J. N. Chaudhari and D. R. Bonde, “On direct sum of partitioning subsemimodules of semimodules over semirings,” Journal of Advanced Research in Pure Mathematics, vol. 4, no. 1, pp. 81–88 (2012).
[19] E. D. W. Diop, “On essential subsemimodules and weakly co-Hopfian semimodules,” European Journal of Pure and Applied Mathematics, vol. 9, no. 3, pp. 250–265 (2016).
[20] S. E. Atani and F. E. K. Saraei, “On coatomic semimodules over commutative semirings,” Cankaya University Journal of Science and Engineering, vol. 8, no. 2 (2011).
[21] M. M. Altaee, π-injective, π-projective semimodules and other related concepts (Ph.D. thesis), University of Babylon, Babil, Iraq (2019).
[22] R. E. Atani, “Prime subsemimodules of semimodules,” International Journal of Algebra, vol. 4, no. 26, pp. 1299–1306 (2010).    
[23] R. R. Nazari and S. Ghalandarzadeh, “Multiplication semimodules,” Acta Univ. Sapientiae, Mathematica, vol. 11, no. 1, pp. 172–185 (2019).

Views: 142Downloads: 160Citations: 0